# SDR P5CA2021112200427

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 22,399 hours, 5,767 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7800 · Engine Exhaust System
- Part: Latch
- Part number: 491B1213076003
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #2 INBD   REVERSER CAM  LATCH  IS  DAMAGED.( REMOVED & REPLACED #2 ENGINE I/B T/R CAM LATCH PER AMM 20-11-00, 78-31-01. NO DEFECTS NOTED. )
